# SDR IPXA09855536

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SHEAR TIE AT STA 480 L20R-L19R FOUND TO HAVE A DENT AND CRACKED.  REPAIR SHEAR TIE PER DAC DWG 3779767.
